Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Combinatorial Stochastic Processes

Dümbgen, Lutz

In: Stochastic processes and their applications, 52 (1994), Nr. 1. pp. 75-92. ISSN 0304-4149

[img]
Preview
PDF, English
Download (990kB) | Terms of use

Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.

Abstract

Well-known results for sums of independent stochastic processesare extended to processes f1,P(1) + f2,P(2) + ...+ fn,P(n),where f = (fi,j : 1 <= i,j <= n) is a collection of independentstochastic processes fi,j on some set T, and P is a random permutationof {1, 2, ..., n} such that f, P are independent. The general results, auniform Law of Large Numbers and a functional Central Limit Theorem, areapplied to permutation processes and randomized trials.

Item Type: Article
Journal or Publication Title: Stochastic processes and their applications
Volume: 52
Number: 1
Publisher: Elsevier
Place of Publication: Amsterdam
Date Deposited: 20 Jun 2016 08:27
Date: 1994
ISSN: 0304-4149
Page Range: pp. 75-92
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 510 Mathematics
Uncontrolled Keywords: Random permutation; Symmetrization; Permutation process; Randomized trials; Conservative procedure
Schriftenreihe ID: Beiträge zur Statistik > Beiträge
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative